# SDR UPS98826499

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5739859
- Condition: Cracked
- Location: Ws 240.126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RT I/B STUB WING ATTACH ANGLE XS 240.126 LWR O/B END HAS CRACK IN RADIUS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-21 AND DWG 5739859.
